It's time for another informal survey. I was interested to run across a forum where people were discussing diarrhea as a side effect of Copaxone.
I have been on Copaxone for over seven years and can say that diarrhea was never one of my side effects. In one report of adverse events from the FDA, in 9,277 patients taking Copaxone, 115 report diarrhea. This equals 1.24%
Because diarrhea can be a symptom of MS, one theory might be that it is just the MS causing the diarrhea. However, in the study mentioned above, all cases of diarrhea resolved when people stopped using Copaxone.
I'd like to hear from you. Does anyone out there notice a correlation with Copaxone and diarrhea? Does the diarrhea come on quickly following the injection? Have you found any way to make this better? Don't be shy - tell us what is happening. You could help someone out there who needs to know they are not alone with this crazy disease.